Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 199, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 27, 2015, 5:14 PM CDT for Dimmit County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 27, 2015, 5:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1520 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WUUS54 KEWX 272214
SVREWX
TXC127-272245-
/O.NEW.KEWX.SV.W.0199.150627T2214Z-150627T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CARRIZO HILL...OR 10 MILES SOUTH OF CARRIZO SPRINGS...MOVING
NORTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2843 10012 2860 10012 2862 10011 2865 10006
2864 9994 2836 9978 2826 9995
TIME...MOT...LOC 2213Z 146DEG 16KT 2838 9992
HAIL...1.00IN
WIND...60MPH
$$
TB31 follow-up statement
627
WWUS54 KEWX 272232
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT SAT JUN 27 2015
TXC127-272245-
/O.CON.KEWX.SV.W.0199.000000T0000Z-150627T2245Z/
DIMMIT TX-
532 PM CDT SAT JUN 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN DIMMIT COUNTY...
AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CARRIZO SPRINGS...MOVING NORTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2843 10012 2860 10012 2862 10011 2865 10006
2864 9994 2836 9978 2826 9995
TIME...MOT...LOC 2231Z 146DEG 16KT 2845 9997
HAIL...1.00IN
WIND...60MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:45 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 2:45 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 245 PM CDT SAT JUN 27 2015 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN THE VERY MOIST ENVIRONMENT ACROSS SOUTH CENTRAL TEXAS. ALONG THE RIO GRANDE PLAINS STORMS ARE ONGOING FROM LEAKEY SOUTH TO BRACKETTVILLE ON THE EASTERN SIDE OF A MESOSCALE CIRCULATION THAT CAN STILL BE DETECTED OVER VAL VERDE COUNTY ON RADAR AND SATELLITE. STORMS HAVE ALSO DEVELOPED ACROSS THE HILL COUNTRY ON LEFT OVER OUTFLOWS FROM THE MORNING CONVECTION. THE COLD FRONT IS STILL ACROSS NORTH TEXAS AT THIS HOUR MAKING VERY LITTLE PROGRESS SOUTHWARD DURING THE DAY. THE NAM AND MESOSCALE MODELS (NMM/ARW/HRRR) SHOW THE FRONT MOVING SOUTH OVERNIGHT AND STALLING OUT AGAIN SOMEWHERE BETWEEN THE I-10 CORRIDOR AND COASTAL PLAINS. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF IT...SO THE FRONTS PROGRESS SOUTH WILL DETERMINE EXACTLY WHO GETS RAIN AND HOW MUCH. DECENT RAIN CHANCES CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT STICKS AROUND ACROSS OUR SOUTHERN COUNTIES. DAYTIME HEATING...LEFT OVER BOUNDARIES FROM THE CONVECTION TODAY AND TONIGHT...AND THE FRONT ITSELF WILL ALL ACT AS LIFTING MECHANISMS. RAIN CHANCES DECREASE SLIGHTLY SUNDAY NIGHT INTO MONDAY AS THE FRONT WASHES OUT. STILL THINKING THAT SOME POCKETS OF LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. HAVE SEEN A QUICK 1 TO 2 INCHES OUT OF THE STORMS THIS MORNING AND THIS AFTERNOON. THE ATMOSPHERE REMAINS MOIST WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2.00 INCHES. GUSTY WINDS UP TO 50 MPH WILL ALSO BE POSSIBLE WITH A FEW OF THESE STORMS. && .LONG TERM (MONDAY THROUGH SATURDAY)... RAIN CHANCES CONTINUE OFF AND ON THROUGH THE NEXT WEEK. THE LARGE SCALE SYNOPTIC PATTERN OF A RIDGE OVER THE WEST AND TROUGH OVER THE EAST DEAMPLIFIES AS THE WEEK PROGRESSES...BUT OUR WEATHER HERE IN CENTRAL TEXAS WILL BE CONTROLLED BY A WEAK INVERTED TROUGH ACROSS NORTHERN MEXICO AND WHAT HAPPENS WITH A SUBTROPICAL HIGH OVER THE FAR EASTERN GULF OF MEXICO. THE INVERTED TROUGH WILL BRING RAIN CHANCES EACH DAY TO AREAS OUT OF I-10 AND EAST OF I-35. A FEW ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ELSEWHERE AS LOW LEVEL SOUTHERLY FLOW CONTINUES. BOTH THE GFS AND ECMWF CONTINUE TO KEEP THE SUBTROPICAL HIGH OVER FLORIDA LONGER AND NOW DO NOT BUILD IT OVER OUR AREA INTO NEXT WEEK. FOR THIS REASON SLIGHT CHANCE POPS NOW GO THROUGH FRIDAY AND SATURDAY. IN PLACES WHERE IT IS NOT RAINING DURING THE WEEK PARTLY TO MOSTLY CLOUDY SKIES WILL PREVAIL WITH HIGHS NEAR 90. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 89 72 91 72 / 50 30 10 30 20 AUSTIN BERGSTROM INTL AIRPORT 71 89 71 91 71 / 50 30 20 30 20 NEW BRAUNFELS MUNI AIRPORT 72 89 72 90 72 / 40 40 20 30 20 BURNET MUNI AIRPORT 70 89 70 90 70 / 40 20 10 20 10 DEL RIO INTL AIRPORT 73 91 73 94 74 / 40 40 10 20 20 GEORGETOWN MUNI AIRPORT 71 89 71 91 71 / 40 20 10 20 20 HONDO MUNI AIRPORT 72 89 71 91 72 / 50 40 20 30 20 SAN MARCOS MUNI AIRPORT 72 89 72 90 72 / 50 40 20 30 20 LA GRANGE - FAYETTE REGIONAL 73 89 73 90 73 / 50 40 20 30 20 SAN ANTONIO INTL AIRPORT 74 89 73 91 73 / 40 40 20 30 20 STINSON MUNI AIRPORT 74 90 73 91 73 / 40 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 27, 2:59 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 AM CDT SAT JUN 27 2015 TXZ171>173-183>194-202>209-217>225-228-280800- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 259 AM CDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF THE AREA. SOME OF THIS ACTIVITY COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. ALSO...LOCALLY HEAVY RAINFALL WILL BE A THREAT AS STORM MOTIONS WILL BE RELATIVELY SLOW. THIS COULD LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE SUNDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. ADDITIONAL THUNDERSTORM CHANCES CONTINUE THROUGH WEDNESDAY. GUSTY WINDS AND LIGHTNING WILL BE THE MAIN HAZARDS FROM THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE.
In the hours before
Local storm report, Jun 27, 4:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN MONTELL 29.53N 100.02W
06/27/2015 M2.82 INCH UVALDE TX COCORAHS
RAIN FELL IN A FOUR HOUR PERIOD FROM NOON UNTIL 4PM
&&
EVENT NUMBER EWX1500736
SBSSpecial weather statement, Jun 27, 4:17 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT SAT JUN 27 2015
TXZ187-272145-
BANDERA TX-
417 PM CDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA COUNTY UNTIL 445
PM CDT...
AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING WEST AT 10 MPH.
SMALL HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MEDINA AND VANDERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2990 9931 2984 9915 2963 9924 2972 9959
2991 9951
TIME...MOT...LOC 2116Z 110DEG 9KT 2978 9931
TB3Local storm report, Jun 27, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HEAVY RAIN JOLLYVILLE 30.45N 97.75W
06/27/2015 M1.42 INCH TRAVIS TX MESONET
RAIN FELL OVER THE LAST THREE HOURS
&&
EVENT NUMBER EWX1500737
SBSLocal storm report, Jun 27, 4:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HEAVY RAIN 1 WNW MOUNTAIN HOME 30.17N 99.38W
06/27/2015 M2.46 INCH KERR TX MESONET
RAIN FELL DURING A ONE AND A HALF HOUR PERIOD
&&
EVENT NUMBER EWX1500738
SBSSpecial weather statement, Jun 27, 5:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 509 PM CDT SAT JUN 27 2015 TXZ228-272245- DIMMIT TX- 509 PM CDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DIMMIT COUNTY UNTIL 545 PM CDT... AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ASHERTON...OR 9 MILES SOUTH OF CARRIZO SPRINGS... MOVING NORTHWEST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARRIZO SPRINGS...ASHERTON AND CARRIZO HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2865 10011 2865 9988 2832 9970 2823 10011 TIME...MOT...LOC 2208Z 146DEG 16KT 2839 9988 TB3
Special weather statement, Jun 27, 5:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 PM CDT SAT JUN 27 2015 TXZ189-190-206-272245- KENDALL TX-BLANCO TX-COMAL TX- 510 PM CDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMAL... NORTHEASTERN KENDALL AND SOUTHWESTERN BLANCO COUNTIES UNTIL 545 PM CDT... AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANCO...MOVING SOUTH AT 5 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCO...CANYON LAKE...KENDALIA AND TWIN SISTERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3011 9829 2989 9830 2996 9859 3013 9850 TIME...MOT...LOC 2210Z 007DEG 5KT 3005 9841 AAT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:40 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Jun 27, 6:42 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Williamson | 3 hr |
| Jun 27, 7:01 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Jun 27, 1:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Jun 27, 1:27 PM CDT | Special Weather Statement | EWX | Real | 48 min |
| Jun 27, 1:57 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jun 27, 2:06 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Jun 27, 3:32 PM CDT | Areal Flood Advisory | EWX | Travis | 118 min |
| Jun 27, 3:40 PM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Jun 27, 3:45 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| Jun 27, 3:48 PM CDT | Special Weather Statement | EWX | Maverick | 42 min |
| Jun 27, 3:57 PM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| Jun 27, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 23 min |
| Jun 27, 4:08 PM CDT | Special Weather Statement | EWX | Zavala | 52 min |
| Jun 27, 4:17 PM CDT | Special Weather Statement | EWX | Bandera | 28 min |
| Jun 27, 4:59 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall | 2 hr |
| Jun 27, 5:09 PM CDT | Special Weather Statement | EWX | Dimmit | 36 min |
| Jun 27, 5:10 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Jun 27, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| Jun 27, 5:23 PM CDT | Special Weather Statement | EWX | Bandera | 37 min |
| Jun 27, 5:53 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 27, 5:58 PM CDT | Areal Flood Advisory | EWX | Dimmit | 2 hr |
| Jun 27, 6:02 PM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
| Jun 27, 6:26 PM CDT | Flash Flood Warning | EWX | Dimmit | 2 hr |
| Jun 27, 6:32 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Jun 27, 6:34 PM CDT | Areal Flood Advisory | EWX | Frio | 116 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.